# SDR 9612423203

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303US
- Make and model: Airbus A320-211
- Aircraft serial: 34
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, FOUND THE EMERGENCY PATH LIGHTS AT ROWS 17 AND 18 INOPERATIVE.  REPLACED PIN AT PLUG-TO-SIDEWALL DISCONNECT AND REPAIRED WIRE, OPERATIONAL CHECK OK.
